# SDR SIMA201808067007

- Difficulty date: July 7, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 41,541 hours, 36,582 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG AFT UPPER TRUNNION WAS CRACKED,  JUST OTBD OF THE BEARING,  IN THE RADIUS.  REMOVED AND REPLACED THE RT MLG AFT TRUNNION IAW ERS-EM-57MR-996.
